# SDR SWAA2022021708075

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE PANEL 621JB; FWD CORNER OF PANEL IS DELAMINATED. / REPAIRED R/H L/E PANEL 621JB; FWD CORNER I/A/W 737-700 SRM 51-70-04-2R-13 REV 64 PER SRM 57-41-01-2R-1 TABLE 202 REV 64.
